On Manin's conjecture for a certain singular cubic surface over imaginary quadratic fields

Christopher Frei, Ulrich Derenthal

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)2728-2750
JournalInternational mathematics research notices
Volume2015
Issue number10
DOIs
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this